MathSciNet Relay Station
MathSciNet bibliographic data
MR1429478 34K40 (34K15)
Agarwal, R. P.; Thandapani, E.; Wong, P. J. Y. Oscillations of higher-order neutral difference equations. Appl. Math. Lett. 10 (1997), no. 1, 71–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement